# SDR SWAA031109

- Difficulty date: May 16, 2003
- Submitted: May 22, 2003
- Operation: Air carrier
- Aircraft: N523SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26565
- Aircraft time: 36,785 hours, 36,632 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 65771
- Part serial: 1104
- Condition: Faulty
- Location: E/E Comp
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EN ROUTE, ELECTRIC TYPE BURNING SMELL IN COCKPIT AND CABIN.  REMOVED AND REPLACED SECONDARY EQUIPTMENT COOLING BLOWER PER MM.
